Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 105, NWS Springfield, MO

April 27, 20145 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2014, 11:23 PM CDT for 5 counties in Missouri. It was in force for 52 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 11:23 PM CDT (04:23 UTC)
Expired
Apr 28, 2014, 12:15 AM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 11:32 PM CDTHAIL 0.88Nixa, MO
Apr 27, 11:40 PM CDTTSTM WND DMGChristian Center, MOTREE LIMBS DOWN.
Apr 27, 11:44 PM CDTTORNADOGoodhope, MOA NWS STORM SURVEY SHOWED THAT A BRIEF EF0 TORNADO AFFECTED THE TOWN OF GOODHOPE LATE ON APRIL 27. THIS TORNADO PRODUCED CONSIDERABLE TREE DAMAGE ALONG A 1 MILE LONG AND 100 YARD WIDE PATH FROM JUST SOUTHWEST TO NORTHEAST OF GOODHOPE. SEVERAL OUTBUILDINGS WERE
Apr 27, 11:44 PM CDTTORNADOGoodhope, MOA NWS STORM SURVEY SHOWED THAT A BRIEF EF0 TORNADO AFFECTED THE TOWN OF GOODHOPE LATE ON APRIL 27. THIS TORNADO PRODUCED CONSIDERABLE TREE DAMAGE ALONG A 1 MILE LONG PATH FROM JUST SOUTHWEST TO NORTHEAST OF GOODHOPE. SEVERAL OUTBUILDINGS WERE ALSO DAMAGED. WIN
Apr 27, 11:50 PM CDTTSTM WND DMGGoodhope, MOWINDOWS BLOWN OUT OF A HOME ON HIGHWAY 76.
Apr 28, 12:01 AM CDTTSTM WND DMGAva, MONUMEROUS POWER POLES SNAPPED OR DOWN IN AVA. TREES DOWN IN AVA. SOME DAMAGE TO BUILDINGS REPORTED.
Apr 28, 12:01 AM CDTTSTM WND DMGAva, MONUMEROUS POWER POLES SNAPPED OR DOWN IN AVA. TREES DOWN IN AVA. SOME DAMAGE TO BULIDINGS REPORTED.
Apr 28, 12:02 AM CDTTSTM WND GST 83Ava, MOGUST MEASURED IN TOWN FROM THE SOUTHWEST.
Apr 28, 12:03 AM CDTTSTM WND DMGAva, MOPOWER POLE SNAPPED WITH TREES DOWN.
Apr 28, 12:06 AM CDTHAIL 0.88Ava, MO
Apr 28, 12:15 AM CDTTSTM WND GST 903 Ne Ava, MOSTURDY 30 FT BY 50 FT GARAGE WAS REMOVED FROM FOUNDATION AND BLOWN 200 YARDS TO THE EAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 353 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
353 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WUUS53 KSGF 280423
SVRSGF
MOC043-067-209-213-225-280515-
/O.NEW.KSGF.SV.W.0105.140428T0423Z-140428T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN STONE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1215 AM CDT

* AT 1119 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF NIXA TO 11 MILES SOUTHWEST OF
  HIGHLANDVILLE TO 5 MILES WEST OF MERRIAM WOODS TO 7 MILES SOUTH OF
  HOLLISTER...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AVA...BRANSON...DIGGINS...EXTREME SOUTHERN SPRINGFIELD...
  FORDLAND...FORSYTH...HIGHLANDVILLE...HOLLISTER...MERRIAM WOODS...
  NIXA...OZARK...ROCKAWAY BEACH...ROGERSVILLE...SEYMOUR...SPARTA AND
  TANEYVILLE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO AND
TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3650 9328 3670 9330 3678 9342 3702 9342
      3710 9329 3709 9307 3722 9307 3743 9269
      3726 9268 3707 9269 3706 9248 3702 9248
      3649 9317 3649 9327
TIME...MOT...LOC 0423Z 226DEG 53KT 3705 9334 3685 9333
          3677 9321 3657 9320

HAIL...1.25IN
WIND...60MPH

$$

HATCH
1 follow-up statement
042 
WWUS53 KSGF 280451
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CDT SUN APR 27 2014

MOC209-213-280501-
/O.CAN.KSGF.SV.W.0105.000000T0000Z-140428T0515Z/
STONE MO-TANEY MO-
1151 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TANEY AND
NORTHEASTERN STONE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3681 9303 3709 9307 3722 9306 3743 9269
      3726 9269 3726 9268 3707 9269 3706 9248
      3702 9248 3680 9277
TIME...MOT...LOC 0451Z 226DEG 53KT 3733 9296 3713 9296
          3705 9284 3685 9283

$$

MOC043-067-225-280515-
/O.CON.KSGF.SV.W.0105.000000T0000Z-140428T0515Z/
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
1151 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN COUNTIES UNTIL 1215
AM CDT...

AT 1147 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF FORDLAND TO ROGERSVILLE TO 10
MILES SOUTH OF FORDLAND TO 16 MILES SOUTHWEST OF AVA...AND MOVING
NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AVA...BRUNER...DIGGINS...DOGWOOD...DUNCAN...ELKHEAD...FORDLAND...
GARRISON...GOODHOPE...KELTNER...OLDFIELD...ROGERSVILLE...ROME AND
SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3681 9303 3709 9307 3722 9306 3743 9269
      3726 9269 3726 9268 3707 9269 3706 9248
      3702 9248 3680 9277
TIME...MOT...LOC 0451Z 226DEG 53KT 3733 9296 3713 9296
          3705 9284 3685 9283

HAIL...1.00IN
WIND...60MPH

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 8:29 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 27, 8:29 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT Sun Apr 27 2014

...Severe Weather Risk Continues This Evening...

.MESOSCALE DISCUSSION...
Issued at 820 PM CDT SUN APR 27 2014

An evolution of storm mode was in progress this evening. The discrete
supercell storms that exploded along the dry line late in the
afternoon had weakened. However a couple of convective line
segments had taken shape and intensified in southwestern
Missouri.

Expect convection to be reinvigorated at least to some degree the
remainder of the evening as a coupled jet structure will lead to
enhanced upper level divergence over a good portion of the Missouri
Ozarks.

Strong deep layer shear around 60 kts and most unstable CAPE near
1500 J/KG will be supportive of storm organization through the
evening.

0-3 KM bulk shear vectors are supportive of meso vorticies or
supercell structures with these line segments with an enhanced
wind threat with northeast surges within the line. While low level
shear with 0-1 KM helicities on the order of 250 m2/s2 and 0-1 KM
bulk shear around 25 kts will be supportive of tornadoes the
thermodynamics in the lowest levels cast a little more uncertainty
on the risk for tornadoes with low level CAPE diminishing to the
east.

Overall the risk for all modes severe weather Will continue this
evening including tornadoes. However expect the damaging straight line
winds the primary risk. Tornado development will be more of the
quick spin up variety within meso-vorticies embedded in the line
segments.

Storms and the severe weather risk will continue across the eastern
Ozarks into the early morning hours.

Strong convection continues to push north from Arkansas into far
south central Missouri. This activity could also be locally
severe.

Will have to monitor the potential for localized flooding across
far south central Missouri as convection trains northward from
Arkansas.

A Tornado Watch remains in effect for all of the Missouri Ozarks
until 2 AM.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 248 PM CDT SUN APR 27 2014

Main concern for this evening will be potential storms developing
to our west along a dryline currently extending across eastern
Kansas and eastern Oklahoma. Latest LAPS analyses show that the
airmass immediately ahead of the dryline remains unstable with
CAPE values around 2000-3000j/kg with no inhibition. So do not
plan to let the current tornado watch go anytime soon. Storms that
developed earlier today and continue along the MO/KS border and
over the eastern MO Ozarks have produced sporadic hail and severe
wind gusts...but likely remain rooted above the boundary layer
with convective inhibition values over 100 j/kg.

Will keep storm chances going over the entire forecast area
through the evening and then begin to taper chances off from west
to east after Midnight. Will make last minute adjustments on
mention of severe storms in the zone forecast but currently plan
to keep severe mention east of Highway 65 through the night...and
go with severe for just the evening west of this line.

Other concern will be with heavy rainfall over our southeast
counties through tonight where a potential mesoscale convective
complex is expected to track northeast from Arkansas and add to
the rain already received this afternoon. So will post a Flood
Watch for Oregon/Shannon/Howell counties for tonight.

As we go into late tonight and Monday...will mainly follow NAM
timing on ending precip over our eastern zones around Midday.

.LONG TERM...(Monday Night through Sunday)
Issued at 248 PM CDT SUN APR 27 2014

The upper level low pressure center is expected to become cut off
from main upper flow and meander across the upper Midwest through
Thursday...which will make timing of precipitation rather tricky
as spokes of energy rotate around the upper low. Have a little
more confidence in the fact that most of the precipitation should
be on the lighter side.

Temperatures are still expected to be unseasonably cool with the
cutoff low ushering in a Canadian airmass over the region.
Wednesday night and Thursday night still look to be the coldest
and overall have gone upper 30s to lower 40s for minimums.

The upper low will finally shift northeast into the Great Lakes
region by Friday with some moderation in temperatures through
Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1252 PM CDT SUN APR 27 2014

A large and slow moving storm system moving into the central portion
of the country will bring several rounds of shower and thunderstorm
activity to southwestern Missouri Airfields into the evening hours
today.  Expect periods of MVFR due to lower ceilings and reduced
forward visibility in heavier rainfall associated with convective
activity. As this system slowly progresses eastward this evening and
tonight...precipitation will abate from west to east.  Included a
period of low level wind shear at all three airfields this evening
due to strong southwesterly flow just above the surface associated
with this system.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH until 7 AM CDT Monday FOR MOZ097-098-106.

KS...NONE.
&&

MESOSCALE...Foster
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Colucci
Hazardous weather outlook, Apr 27, 9:23 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT SUN APR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
923 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED INTO THE
  OVERNIGHT HOURS ACROSS THE MISSOURI OZARKS.

  THUNDERSTORMS WILL BE IN THE FORM OF LINE SEGMENTS WITH POSSIBLE
  SUPERCELLS.

  SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE
  SIZE OF GOLF BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND
  ISOLATED TORNADOES.

  LOCALIZED FLOODING WILL BE POSSIBLE ACROSS FAR SOUTH CENTRAL AND
  CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A FEW THUNDERSTORMS MAY BE ONGOING ACROSS THE EASTERN OZARKS ON
  MONDAY MORNING.

  WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI
  AND SOUTHEAST KANSAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED INTO THE EARLY MORNING HOURS
  ACROSS SOUTHERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 27, 8:58 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          HAMMOND                 37.94N 94.69W
04/27/2014                   BOURBON            KS   EMERGENCY MNGR

            A TORNADO PRODUCED AN INTERMITTENT DAMAGE PATH TO THE
            NORTHEAST OF HAMMOND AFTER DAMAGING A GRAIN ELEVATOR AND
            OVERTURNING A RAIL CAR.

&&

KARDELL
Local storm report, Apr 27, 9:01 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TORNADO          BAXTER SPRINGS          37.02N 94.74W
04/27/2014                   CHEROKEE           KS   EMERGENCY MNGR

            A TORNADO DAMAGED OR DESTROYED NUMEROUS HOMES AND SEVERAL
            BUILDINGS IN DOWNTOWN BAXTER SPRINGS.

&&

KARDELL
Local storm report, Apr 27, 9:23 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     HAIL             2 SW PURDY              36.80N 93.95W
04/27/2014  E0.75 INCH       BARRY              MO   PUBLIC

1220 PM     HAIL             2 S HORTON              37.95N 94.36W
04/27/2014  E1.00 INCH       VERNON             MO   CO-OP OBSERVER

1233 PM     HAIL             TANEYVILLE              36.74N 93.03W
04/27/2014  E0.75 INCH       TANEY              MO   PUBLIC

0106 PM     HAIL             SPRINGFIELD             37.20N 93.29W
04/27/2014  E0.75 INCH       GREENE             MO   NWS EMPLOYEE

            OBSERVED AT NWS OFFICE.

0220 PM     TSTM WND DMG     3 N NEVADA              37.88N 94.35W
04/27/2014                   VERNON             MO   EMERGENCY MNGR

            ROOFING MATERIAL REMOVED FROM OUTBUILDINGS.

0435 PM     HAIL             BAKERSFIELD             36.52N 92.14W
04/27/2014  E1.00 INCH       OZARK              MO   EMERGENCY MNGR

0450 PM     HAIL             2 W POTTERSVILLE        36.70N 92.06W
04/27/2014  E0.75 INCH       HOWELL             MO   PUBLIC

0450 PM     HAIL             3 SSE UNIONTOWN         37.80N 94.96W
04/27/2014  E0.88 INCH       BOURBON            KS   AMATEUR RADIO

0505 PM     HAIL             WILLOW SPRINGS          36.99N 91.97W
04/27/2014  E2.00 INCH       HOWELL             MO   EMERGENCY MNGR

0514 PM     HAIL             LICKING                 37.50N 91.86W
04/27/2014  E1.00 INCH       TEXAS              MO   PUBLIC

0515 PM     HAIL             CLEAR SPRINGS           37.10N 91.85W
04/27/2014  E1.75 INCH       TEXAS              MO   TRAINED SPOTTER

0539 PM     TORNADO          BAXTER SPRINGS          37.02N 94.74W
04/27/2014                   CHEROKEE           KS   EMERGENCY MNGR

            A TORNADO DAMAGED OR DESTROYED NUMEROUS HOMES AND SEVERAL
            BUILDINGS IN DOWNTOWN BAXTER SPRINGS.

0540 PM     TORNADO          HAMMOND                 37.94N 94.69W
04/27/2014                   BOURBON            KS   EMERGENCY MNGR

            A TORNADO PRODUCED AN INTERMITTENT DAMAGE PATH TO THE
            NORTHEAST OF HAMMOND AFTER DAMAGING A GRAIN ELEVATOR AND
            OVERTURNING A RAIL CAR.

0640 PM     HAIL             IRWIN                   37.59N 94.29W
04/27/2014  E1.00 INCH       BARTON             MO   EMERGENCY MNGR

0640 PM     TSTM WND DMG     7 W LAMAR               37.49N 94.40W
04/27/2014                   BARTON             MO   EMERGENCY MNGR

            TIN OBSERVED IN TREES

0728 PM     HAIL             NEOSHO                  36.87N 94.37W
04/27/2014  E0.75 INCH       NEWTON             MO   TRAINED SPOTTER

&&

KARDELL
Special weather statement, Apr 27, 9:48 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CDT SUN APR 27 2014

MOZ056-057-280315-
MILLER MO-MORGAN MO-
948 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 1015 PM CDT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKY MOUNT...OR 9 MILES SOUTHWEST OF
ELDON...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  ELDON AND AURORA SPRINGS BY 955 PM CDT.
  OLEAN AND 8 MILES NORTHWEST OF ETTERVILLE BY 1000 PM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3849 9269 3844 9262 3843 9241 3842 9240
      3835 9240 3834 9232 3821 9264 3822 9269
      3834 9284 3850 9272
TIME...MOT...LOC 0249Z 220DEG 41KT 3834 9268

HATCH
Special weather statement, Apr 27, 10:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT SUN APR 27 2014

MOZ069-080-081-280415-
CAMDEN MO-LACLEDE MO-DALLAS MO-
1039 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DALLAS...NORTHERN
LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 1115 PM CDT...

AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
ELDRIDGE TO BENNETT SPRINGS TO 7 MILES SOUTH OF BENNETT SPRINGS...
MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE LEBANON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK...HA HA TONKA STATE PARK...LAKE OF THE OZARKS STATE
PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 122
AND 143 WILL ALSO BE IMPACTED BY THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3807 9257 3805 9255 3805 9253 3802 9251
      3802 9241 3790 9241 3773 9242 3756 9289
      3767 9288 3783 9291
TIME...MOT...LOC 0339Z 230DEG 35KT 3782 9281 3773 9279
          3764 9284

HATCH
Local storm report, Apr 27, 10:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             ELDRIDGE                37.83N 92.75W
04/27/2014  E0.88 INCH       LACLEDE            MO   AMATEUR RADIO

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski38 min
Apr 27, 7:29 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton46 min
Apr 27, 7:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence48 min
Apr 27, 8:20 PM CDTSevere Thunderstorm WarningSGFGreene, Polk55 min
Apr 27, 8:25 PM CDTTornado WarningSGFDade, Polk35 min
Apr 27, 8:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
Apr 27, 9:48 PM CDTSpecial Weather StatementSGFMiller27 min
Apr 27, 10:39 PM CDTSpecial Weather StatementSGFLaclede36 min
Apr 27, 10:47 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski28 min
Apr 27, 11:02 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney28 min
Apr 27, 11:07 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski23 min
Apr 27, 11:14 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon31 min
Apr 27, 11:24 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski51 min
Apr 28, 12:06 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright39 min
Apr 28, 12:19 AM CDTSevere Thunderstorm WarningSGFOregon26 min
Apr 28, 12:36 AM CDTSpecial Weather StatementSGFTexas24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.